Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9979
Title: Approximate controllability of second order semilinear stochastic system with variable delay in control and with nonlocal conditions
Authors: Arora U.
Sukavanam, Nagarajan
Published in: Rendiconti del Circolo Matematico di Palermo
Abstract: The present paper is concerned with the study of approximate controllability of a second order semilinear stochastic system with variable delay in control and with nonlocal conditions. The control function for this system has been established with the help of infinite dimensional controllability operator. Using this control function, the sufficient conditions for the approximate controllability of the proposed system have been obtained using Banach Fixed Point theorem. At the end, two examples have been provided to show the effectiveness of the result. © 2016, Springer-Verlag Italia.
Citation: Rendiconti del Circolo Matematico di Palermo (2016), 65(2): 307-322
URI: https://doi.org/10.1007/s12215-016-0235-0
http://repository.iitr.ac.in/handle/123456789/9979
Issue Date: 2016
Publisher: Springer-Verlag Italia s.r.l.
Keywords: Approximate controllability
Banach fixed point theorem
Nonlocal conditions
Stochastic control system
Variable delay
ISSN: 0009725X
Author Scopus IDs: 9637637300
12804420600
Author Affiliations: Arora, U., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Sukavanam, N., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Corresponding Author: Arora, U.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: urvashiaroraiitr@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.